Pennsylvania, 2016Damaging Winds in Pennsylvania, July 25, 2016
July 25, 2016 · NWS PBZ · 17 events in 5 counties and zones
Outflow boundary from a thunderstorm complex in western New York, along with an approaching cold front from the west, helped to initiate scattered thunderstorms in the afternoon on the 25th. Many of the storms produced wet microbursts and caused damage to numerous trees, especially in southwest Pennsylvania and parts of Monongalia and Preston counties in West Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $92,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Outflow boundary from a thunderstorm complex in western New York, along with an approaching cold front from the west, helped to initiate scattered thunderstorms in the afternoon on the 25th. Many of the storms produced wet microbursts and caused damage to numerous trees, especially in southwest Pennsylvania and parts of Monongalia and Preston counties in West Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 25, 11:10 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 25, 11:10 AM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1210 PM EDT MON JUL 25 2016
.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 12pm
Zanesville and Latrobe already has a 100F+ heat index. Expect the
number of triple digit reports to increase as we see several more
hours of sunshine and soundings do not show a lot of dry air
mixing to the surface. Recent runs of the RAP model portrayed
dewpoints getting into the lower 60s. Upstream there are no
indications of that given parcel trajectories from that airmass 24
hours ago.
Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.
Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.
H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday
Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.
H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
General VFR expected today in the warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region
this morning, but they have missed the terminals to this point.
Expect coverage to increase as we become more unstable this
afternoon but with no definite line of showers and storms
developing, have opted to carry VCTS in the TAFs. Restrictions
will be limited to any terminal that experiences a thunderstorm.
The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west.
.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Lingering low level moisture tonight may promote restrictions in
fog. But after Tuesday morning, the next chance for restrictions
will be with a late week front.
&&
.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.
&&
synopsis...98
near term...98
short term...98
long term...98
aviation...34
climate...98Hazardous weather outlook, Jul 25, 9:36 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 AM EDT MON JUL 25 2016
MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076-
WVZ001-002-021-509>514-261445-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
1036 AM EDT MON JUL 25 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN
THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-OHIO-MARSHALL-WETZEL-
1036 AM EDT MON JUL 25 2016
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
98
In the hours before
Local storm report, Jul 25, 11:36 AM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 NNE GUILFORD LAKE EST 40.80N 80.87W
07/24/2016 COLUMBIANA OH PARK SERVICE
TREE DOWN ON ROADWAY NEAR CAMPGROUND
0317 PM TSTM WND DMG 1 SE GLASGOW 40.65N 80.68W
07/24/2016 COLUMBIANA OH 911 CALL CENTER
TREE DOWN IN MADISON TWP.
0320 PM TSTM WND DMG ELLWOOD CITY 40.86N 80.29W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN NEAR ELWOOD.
0320 PM TSTM WND DMG PLAIN GROVE 41.05N 80.15W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN IN NORTHERN
LAWRENCE COUNTY
0340 PM TSTM WND DMG CRANBERRY TWP 40.68N 80.10W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN NEAR CRANBERRY TWP AND ADAMS TWP.
0350 PM TSTM WND DMG 1 E WATTERS 40.76N 80.01W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN IN JACKSON TWP.
0415 PM TSTM WND DMG HILLVILLE 41.04N 79.60W
07/24/2016 CLARION PA EMERGENCY MNGR
TREE AND WIRES DOWN ON ST. RT. 268 IN CLARION COUNTY
0416 PM NON-TSTM WND GST PITTSBURGH INTERNATIONA 40.49N 80.23W
07/24/2016 M48 MPH ALLEGHENY PA ASOS
0417 PM TSTM WND DMG FAYETTEVILLE 40.44N 80.21W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
TONIDALE EXIT
0420 PM TSTM WND DMG FURNACE RUN 40.85N 79.54W
07/24/2016 ARMSTRONG PA 911 CALL CENTER
MULTIPLE TREES DOWN IN E. FRANKLIN TWP... WASHINGTON
TWP... AND S. BUFFALO TWP.
0422 PM TSTM WND DMG 1 S ROBINSON TOWNSHIP 40.45N 80.13W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES AND WIRES DOWN AT MOON RUN RD AND STUEBENVILLE
PIKE IN ROBINSON TWP.
0431 PM TSTM WND DMG 1 SW MANCHESTER 40.45N 80.03W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN AT CHARTIERS AVE AND HOOVER ST AND AT WEST
AND BRIDGE AND W CARSON ST IN THE CITY OF PITTSBURGH
0433 PM TSTM WND DMG PLEASANTVILLE 40.62N 79.74W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREE DOWN ON A CAR AT CARLISLE ST AND ALABAMA AVE IN
HARRISON
0438 PM TSTM WND DMG 1 NNW BELLS MILLS 40.97N 78.93W
07/24/2016 JEFFERSON PA EMERGENCY MNGR
TREES DOWN NEAR PUNXSUTAWNEY NEAR MAHONING ST... ST RT
119... ST RT 322... AND SPRUCE ST.
0442 PM TSTM WND DMG 1 NNW WILKINSBURG 40.45N 79.88W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN AT 1224 BELMONT ST AND AT LIME HOLLOW RD AND
SPRINGDALE RD
0447 PM TSTM WND DMG 2 NW SMICKSBURG 40.88N 79.20W
07/24/2016 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN IN NORTHERN INDIANA COUNTY
0456 PM TSTM WND DMG 2 E WEST LEBANON 40.60N 79.32W
07/24/2016 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN IN SOUTHERN INDIANA COUNTY
0523 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
07/24/2016 WESTMORELAND PA PARK SERVICE
LARGE 40FT TREE REPORTED DOWN
0525 PM TSTM WND DMG 1 ESE MANOR 40.63N 78.96W
07/24/2016 INDIANA PA 911 CALL CENTER
NUMEROUS TREES DOWN THROUGHOUT INDIANA COUNTY
0537 PM TSTM WND DMG MILLBANK 40.26N 79.27W
07/24/2016 WESTMORELAND PA DEPT OF HIGHWAYS
SEVERAL TREES REPORTED DOWN ALONG RTE 30
0546 PM TSTM WND DMG LONE OAK 39.90N 80.61W
07/24/2016 MARSHALL WV 911 CALL CENTER
ONE LARGE TREE DOWN BLOCKING ROAD ON ROUTE 250
0546 PM TSTM WND DMG NORTH PARK 40.08N 80.71W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON EAGE AVENUE
0546 PM TSTM WND DMG WOODSDALE 40.08N 80.69W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON BETHANY PIKE ROAD
0547 PM TSTM WND DMG EDGEWOOD 40.08N 80.68W
07/24/2016 OHIO WV 911 CALL CENTER
MULTIPLE TREES DOWN ON LYNWOOD AVE
0552 PM TSTM WND DMG MILTONSBURG 39.83N 81.17W
07/24/2016 MONROE OH 911 CALL CENTER
NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 145
FROM STRAIGHT LINE WINDS
0553 PM TSTM WND DMG 1 E MILTONSBURG 39.83N 81.15W
07/24/2016 MONROE OH 911 CALL CENTER
APPROXIMATELY 200 YARDS OF TREES UPROOTED AND SHEARED
OFF BETWEEN ROUTE 145 AND ROUTE 800 FROM STRAIGHT LINE
WINDS
0554 PM TSTM WND DMG 2 E MILTONSBURG 39.83N 81.13W
07/24/2016 MONROE OH 911 CALL CENTER
NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 800
FROM STRAIGHT LINE WINDS
&&
EVENT NUMBER PBZ1601702 PBZ1601691 PBZ1601679 PBZ1601680 PBZ1601681
PBZ1601682 PBZ1601690 PBZ1601703 PBZ1601684 PBZ1601685 PBZ1601683
PBZ1601687 PBZ1601686 PBZ1601689 PBZ1601688 PBZ1601692 PBZ1601693
PBZ1601704 PBZ1601694 PBZ1601705 PBZ1601695 PBZ1601696 PBZ1601697
PBZ1601698 PBZ1601699 PBZ1601700 PBZ1601701
JDThunderstorm Wind, Butler
- When
- July 25, 12:53 PM EST
- Where
- Butler County, 2.01 mi NW of Mt Chestnut
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 40.900, -79.997
Locall 911 reported multiple trees and wires down and a collapsed residential porch on Old Route 422 in Franklin Township.
Thunderstorm Wind, Allegheny
- When
- July 25, 2:08 PM EST
- Where
- Allegheny County, 1.26 mi WSW of Brentwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.360, -79.990
The public reported multiple trees down and uprooted in Whitehall.
Thunderstorm Wind, Allegheny
- When
- July 25, 2:10 PM EST
- Where
- Allegheny County, 0.53 mi W of Bethel Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.320, -80.040
The public reported multiple trees and wires down in Bethel Park.
Thunderstorm Wind, Allegheny
- When
- July 25, 2:10 PM EST
- Where
- Allegheny County, 1.48 mi SSW of Castle Shannon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.330, -80.060
The public reported multiple trees and power lines down in and around Upper St. Clair.
Thunderstorm Wind, Allegheny
- When
- July 25, 2:16 PM EST
- Where
- Allegheny County, 0.53 mi W of Jefferson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- State Official
- Coordinates
- 40.300, -79.960
State official reported numerous trees down near South Park.
Thunderstorm Wind, Allegheny
- When
- July 25, 2:16 PM EST
- Where
- Allegheny County, 0.53 mi E of Gascola
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.450, -79.790
The public reported trees down at Cottonwood Drive and Heartwood Drive.
Thunderstorm Wind, Indiana
- When
- July 25, 2:38 PM EST
- Where
- Indiana County, 1.38 mi S of Dixonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.700, -79.000
Local 911 reported multiple trees down throughout central Indiana county.
Thunderstorm Wind, Indiana
- When
- July 25, 2:42 PM EST
- Where
- Indiana County, 0.52 mi W of Indiana Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.630, -79.110
Local 911 reported multiple trees down throughout southern Indiana county.
Thunderstorm Wind, Indiana
- When
- July 25, 2:50 PM EST
- Where
- Indiana County, 2.1 mi E of Cookport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.700, -78.880
State official reported numerous trees down.
Thunderstorm Wind, Westmoreland
- When
- July 25, 3:00 PM EST
- Where
- Westmoreland County, 0.69 mi S of Webster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.190, -79.850
Trained spotter reported trees down near Webster.
Thunderstorm Wind, Westmoreland
- When
- July 25, 3:00 PM EST
- Where
- Westmoreland County, West Newton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.220, -79.770
Trained Spotter reported trees down near Collinsburg.
Thunderstorm Wind, Fayette
- When
- July 25, 3:20 PM EST
- Where
- Fayette County, 1.26 mi ESE of Whitsett
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.090, -79.750
Thunderstorm Wind, Fayette
- When
- July 25, 3:24 PM EST
- Where
- Fayette County, 1.06 mi E of Perryopolis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.080, -79.750
State official reported multiple trees down in Perryopolis.
Thunderstorm Wind, Westmoreland
- When
- July 25, 3:24 PM EST
- Where
- Westmoreland County, 0.69 mi N of Keffer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 40.190, -79.330
Trained spotter reported trees down and a cattle feeder was thrown 50 yards.
Thunderstorm Wind, Fayette
- When
- July 25, 3:44 PM EST
- Where
- Fayette County, Waltersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 39.980, -79.780
Local 911 center reported multiple trees down on Waltersburg Road and Constantine Road.
Thunderstorm Wind, Fayette
- When
- July 25, 4:25 PM EST
- Where
- Fayette County, 0.53 mi E of Smithfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.800, -79.810
Local 911 reported multiple trees down in Smithfield.
Thunderstorm Wind, Fayette
- When
- July 25, 4:41 PM EST
- Where
- Fayette County, 0.69 mi S of Morris Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.740, -79.850
Local 911 reported multiple trees down in Springhill Township.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, July 25, 20161 death · 1 event
- Damaging Wind in West Virginia, July 25, 20161 death · 1 event
- Hail and Damaging Winds in Pennsylvania, July 25, 2016$131,000 · 1 in hail · 43 events
- Flash Flooding and Damaging Winds in Missouri, July 25 to 29, 2016$220,000 · 52 kt wind · 22 events
- Tornado and Hail in Pennsylvania, July 25, 2016$88,000 · EF1 · 12 events
- Flash Flood and Damaging Winds in New York, July 25, 2016$203,000 · 50 kt wind · 13 events
- Damaging Winds and Lightning Strikes in New York, July 25, 2016$81,000 · 61 kt wind · 11 events
- Tornado and Flooding in New Jersey, July 25, 2016$20 · EF1 · 25 events
- Damaging Winds in New York, July 25, 2016$34,000 · 60 kt wind · 8 events
- Damaging Winds in Oklahoma, July 25, 2016$32,000 · 61 kt wind · 2 events
- Flash Flooding and Hail in Pennsylvania, July 25, 2016$40 · 1 in hail · 20 events
- Damaging Winds in Utah, July 25 to 28, 2016$20,000 · 54 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 649362, 649363, 649364, 649365, 649366, 649367, 649368, 649369, 649370, 649371, 649372, 649379, 649373, 649374, 649375, 649377, 649378.